Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro withdrawl and started on Valdoxan!!

Posted by theconfusedone on March 23, 2010, at 10:06:50

In reply to Re: Lexapro withdrawl and started on Valdoxan!!, posted by sigismund on March 15, 2010, at 2:25:03

> You might not feel better when the Valdoxan kicks in after a couple of weeks.
> I felt afternoon anxiety.
> Have you discontinued the lexapro?
> If I were you I would at least consider halving the Valdoxan to 12.5 and taking some minimal Lexapro until your system settles down.

I have just started back on lexapro after a failed attempt with valdoxan.. It made me feel awful, doc had bumped it up to 50mg a night and it has me wriggling with high anxiety since I started it or since I stopped the lexapro. I dont know which is to blame but I think I'm safer with the lexapro as I've been on it so long now.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:theconfusedone thread:937526